# SDR SWAA2022031031230

- Difficulty date: August 9, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241SF HAS GROUPING OF DENTS/DELAMINATION. / REPLACED PASSENGER CABIN FLOORPANEL 241SF BY FABRICATING NEW PANEL IAW SRM 53-00-50-2R-0. REV 68; DWG 146A5810 ID: 102 REV:- BAC5085 8-4-2-2 REV(E).
